# SDR ASAA2019012427931

- Difficulty date: January 24, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 14,197 hours, 4,693 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON HYBRID APPR AT 300' RECEIVED APPR WARNING ON HGS. RUNWAY WAS VISUAL. DISENGAGED AUTOPILOT AND LANDED. AIRCRAFT WAS LINED UP ON LEFT RUNWAY EDGE LIGHTS. GROUNDED - YES. ON DEFERRAL. PERFORMED LLM TEST PER LIBRARY GROUP 49 LAND VERIFY REF AMM 22-00-01 SYSTEM OP CHECKS GOOD. THIS CLEARS MEL 22-20B 22-99B AND 22-99C. AIRCRAFT IS AUTOLAND HGS QUALIFIED.
